RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Mat. Fiz. Anal. Geom., 2011, Volume 7, Number 1, Pages 59–86 (Mi jmag166)  

This article is cited in 3 scientific papers (total in 3 papers)

Asymptotics of rarefaction wave solution to the mKdV equation

A. Minakov

Mathematics Division, B. Verkin Institute for Low Temperature Physics and Engineering, National Academy of Sciences of Ukraine, 47 Lenin Ave., Kharkiv, 61103, Ukraine

Key words and phrases: nonlinear equations, Riemann–Hilbert problem, the steepest descent method, asymptotics.

Full text: PDF file (303 kB)
Full text: http:/.../abstract.php?uid=jm07-0059e
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
MSC: 35Q15,35B40
Received: 04.04.2010
Language: English

Citation: A. Minakov, “Asymptotics of rarefaction wave solution to the mKdV equation”, Zh. Mat. Fiz. Anal. Geom., 7:1 (2011), 59–86

Citation in format AMSBIB
\Bibitem{Min11}
\by A.~Minakov
\paper Asymptotics of rarefaction wave solution to the mKdV equation
\jour Zh. Mat. Fiz. Anal. Geom.
\yr 2011
\vol 7
\issue 1
\pages 59--86
\mathnet{http://mi.mathnet.ru/jmag166}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2760050}
\zmath{https://zbmath.org/?q=an:1241.35182}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000291152800004}
\elib{http://elibrary.ru/item.asp?id=15556244}


Linking options:
  • http://mi.mathnet.ru/eng/jmag166
  • http://mi.mathnet.ru/eng/jmag/v7/i1/p59

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. Kotlyarov, A. Minakov, “Step-initial function to the mKdV equation: hyper-elliptic long-time asymptotics of the solution”, Zhurn. matem. fiz., anal., geom., 8:1 (2012), 38–62  mathnet  mathscinet  zmath
    2. Kotlyarov V. Minakov A., “Modulated Elliptic Wave and Asymptotic Solitons in a Shock Problem To the Modified Korteweg-de Vries Equation”, J. Phys. A-Math. Theor., 48:30 (2015), 305201  crossref  mathscinet  zmath  isi  elib
    3. Iryna Egorova, Johanna Michor, Gerald Teschl, “Long-time asymptotics for the Toda shock problem: non-overlapping spectra”, Zhurn. matem. fiz., anal., geom., 14:4 (2018), 406–451  mathnet  crossref
  • Number of views:
    This page:141
    Full text:48
    References:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019